# SDR SWIA202163562

- Difficulty date: October 11, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH ENGINE'S UPPER TRANSCOWL HAS A SUSPECTED CRACK ON THE OUTBOARD SIDE, AT THE FWD TRANSCOWL LATCH ATTACH SCREW. (MARKED WITH RED GREASE PENCIL)   (C CHECK RO 1/04/2021)   REPAIRED R/H UPPER TRANSCOWL INNER AND OUTER SKIN CRACKS REF MHIRJ REO 670-54-21-1482 REV -- 2021-11-29. COMPLIED WITH SKYCARD 51-900-1002.
